Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.558 IF 1.558
  • IF 5-year value: 1.475 IF 5-year
    1.475
  • CiteScore value: 2.8 CiteScore
    2.8
  • SNIP value: 0.921 SNIP 0.921
  • IPP value: 1.56 IPP 1.56
  • SJR value: 0.571 SJR 0.571
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 55 Scimago H
    index 55
  • h5-index value: 22 h5-index 22
Volume 6, issue 2
Nonlin. Processes Geophys., 6, 99–127, 1999
https://doi.org/10.5194/npg-6-99-1999
© Author(s) 1999. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.
Nonlin. Processes Geophys., 6, 99–127, 1999
https://doi.org/10.5194/npg-6-99-1999
© Author(s) 1999. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

  30 Jun 1999

30 Jun 1999

Comments and new results about the magnetospheric chaos hypothesis

G. P. Pavlos, M. A. Athanasiu, D. Diamantidis, A. G. Rigas, and E. T. Sarris G. P. Pavlos et al.
  • Department of Electrical and Computer Engineering, Demokritos University of Thrace, 67100 Xanthi, Greece

Abstract. In this study we present theoretical concepts and results concerning the hypothesis test of the magnetospheric chaos. For this reason we compare the observational behavior of the magnetospheric system with results obtained by analysing different types of stochastic and deterministic input-output systems. The results of this comparison indicate that the hypothesis of lowdimensional chaos for the magnetospheric dynamics remains a possible and fruitful concept which must be developed further.

Publications Copernicus
Download
Citation